# SDR USAA991098

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 5 CORRODED AREAS .75 INCH BY .5 INCH EACH AT BS 312, WL 208.1, LBL 11 TO RBL 8 FLOORBEAM.  CORROSION LEVEL 2, CORROSION TASK NR C53-107-02.  REPAIRED T-CAP AND SPLICES PER SRM 53-10-51.  (M)
